MAUDE Adverse Event Report: BAXTER HEALTHCARE CORPORATION; SET, ADMINISTRATION, INTRAVASCULAR

BAXTER HEALTHCARE CORPORATION; SET, ADMINISTRATION, INTRAVASCULAR
Model Number 2C6226
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 12/31/2024
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported an extension set separated during surgery.During the induction of anesthesia, a patient was receiving propofol and rocuronium when the extension set separated; further reported as "the tubing appeared to fall out of the male portion of the extension tubing".The surgical team was unable to administer medications through the extension set due to this malfunction; furthermore, due to the location of the separation, it was not possible to connect a new intravenous line to the extension set.It was also reported that the adapter was too tight to disengage from the angiocath that it was attached to.As a result, a new intravenous line was quickly established while the patient¿s airway was maintained via bag and mask.The surgery was completed without further issue.No further information was provided at the time of this report.
 
Additional Manufacturer Narrative
Should additional relevant information become available, a supplemental report will be submitted.
 
Additional Manufacturer Narrative
Additional information: h4, h6 and h11.H11: a batch review was conducted and there were no deviations found related to this reported condition during the manufacture of this lot.The device was not received for evaluation; therefore, a device analysis could not be completed.Should additional relevant information become available, a supplemental report will be submitted.

Brand Name
NA
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
BAXTER HEALTHCARE CORPORATION
deerfield IL
Manufacturer (Section G)
BAXTER HEALTHCARE - CARTAGO
600 mts oeste de entrada
las americas parque industrial
cartago 30106
CS   30106
Manufacturer Contact
25212 w. illinois route 120
round lake, IL 60073
2242702068
MDR Report Key21762132
Report Number1416980-2025-01816
Device Sequence Number8676375
Product Code FPA
UDI-Device Identifier00085412003900
UDI-Public(01)00085412003900(10)R24G03055
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K142011
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 05/08/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number2C6226
Device Catalogue Number2C6226
Device Lot NumberR24G03055
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/05/2025
Supplement Date Received by Manufacturer05/07/2025
Initial Report FDA Received Date04/03/2025
Supplement Report FDA Received Date05/08/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/04/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
PROPOFOL; ROCURONIUM; UNSPECIFIED ANGIOCATH
Outcome Attributed to Adverse Event Other;
Patient SexUnknown